Supervaluations and the Problem of the Many
McKinnon (Neil)
Source: The Philosophical Quarterly (1950-), Vol. 52, No. 208 (Jul., 2002), pp. 320-339
Paper - Abstract

Paper StatisticsBooks / Papers Citing this PaperNotes Citing this PaperDisclaimer


Author’s Abstract


Text Colour Conventions (see disclaimer)

  1. Blue: Text by me; © Theo Todman, 2018
  2. Mauve: Text by correspondent(s) or other author(s); © the author(s)



© Theo Todman, June 2007 - Nov 2018. Please address any comments on this page to theo@theotodman.com. File output:
Website Maintenance Dashboard
Return to Top of this Page Return to Theo Todman's Philosophy Page Return to Theo Todman's Home Page